PCOS Excessive bleeding on mini pill - do... - PCOS UK (Verity)

PCOS UK (Verity)

7,749 members2,107 posts

PCOS Excessive bleeding on mini pill - doctors solution

L98NJ profile image

Hi all,

I have been diagonsed for just over a year now with PCOS. I went back this month as for the last three months I have experienced constant bleeding which is now every other week as of this month. The doctors have told me to take two mini pills. Does anyone have any experience with this that they could share? Thanks!

2 Replies

Can you take the combined pill instead of the mini pill ? it is much better from a pcos point of view.

It usually takes about 3 months or so for the pill to settle down. I would consider changing to the combined version tho and 3 packs on the trot as it reduces all the symptoms further and makes everything a little bit easier pcos wise.

L98NJ profile image
L98NJ in reply to Hols969

Nope I can’t take it unfortunately because of migraine history! The doctor has recommended it as the best solution but I can’t risk migraines more often as they are killer😩

You may also like...